Open Access
November, 2008 A note on boundaries of open polynomial images of $\mathbb R^2$
Carlos Ueno
Rev. Mat. Iberoamericana 24(3): 981-988 (November, 2008).


We construct a family of polynomial maps $\mathbb{R}^2\rightarrow\mathbb{R}^2$ such that their images are open semialgebraic sets whose topological exteriors have arbitrarily many connected components, which are parametric semilines.


Download Citation

Carlos Ueno . "A note on boundaries of open polynomial images of $\mathbb R^2$." Rev. Mat. Iberoamericana 24 (3) 981 - 988, November, 2008.


Published: November, 2008
First available in Project Euclid: 9 December 2008

zbMATH: 1156.14330
MathSciNet: MR2490206

Primary: 14P10

Keywords: parametric semilines , polynomial images , semialgebraic sets

Rights: Copyright © 2008 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.24 • No. 3 • November, 2008
Back to Top